MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 36IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 36IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J345H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: was there any adverse consequence associated with the patient? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent a endoscopic ovarian lesion resection procedure on (b)(6) 2023 and suture was used.At 10:30 am, during the use of suture for ovarian reconstruction, the suture broke.The doctor checked that there was no obvious damage at the sutured incision.Changed to another one to complete the procedure.There were no adverse patient consequences reported.No further information was provided.

Brand Name
VCL CT BRD VIO 36IN 2-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN ANGELO
3348 pulliam st
san angelo TX 76905
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18373972
Report Number2210968-2023-09975
Device Sequence Number7616921
Product Code GAM
UDI-Device Identifier10705031039094
UDI-Public10705031039094
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ345H
Device Lot NumberSK2AJU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown